# SDR HNAA2025031200173

- Difficulty date: February 10, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 45,116 hours, 42,277 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2122 ALL 3 CARGO DOOR MECH SUPPORT BRACKETS CRACKED AT BTW FR67-68, BTW STR 4-5R.  RAR BRACKETS IAW SRM 51-40-02
